Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 16, Issue 3

Issues

Inverse problem with unknown composite external action for hyperbolic equations

R. R. Safiullova
Published Online: 2008-05-26 | DOI: https://doi.org/10.1515/JIIP.2008.018

Abstract

In the present paper, the inverse problem with unknown composite right-hand side for second-order linear hyperbolic equations is examined. Solution existence, uniqueness, and stability for the boundary-value problem are established.

Key words.: Hyperbolic equation; unknown external action; inverse problem; regular solution; existence; uniqueness; stability

About the article

R. R. Safiullova, Sterlitamak State Pedagogical Academy, Lenin prosp., 49, 453103 Sterlitamak, Russia. Email:


Published Online: 2008-05-26

Published in Print: 2008-05-01


Citation Information: Journal of Inverse and Ill-posed Problems, Volume 16, Issue 3, Pages 291–308, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/JIIP.2008.018.

Export Citation

Comments (0)

Please log in or register to comment.
Log in